RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 154–163 (Mi de10320)  

Ordinary Differential Equations

Solvability of Functional-Differential Equations with Fractional Derivatives

R. G. Aliev

Daghestan State University, Makhachkala

Full text: PDF file (1147 kB)

English version:
Differential Equations, 2001, 37:2, 166–177

Bibliographic databases:

UDC: 517.929
Received: 03.03.1999

Citation: R. G. Aliev, “Solvability of Functional-Differential Equations with Fractional Derivatives”, Differ. Uravn., 37:2 (2001), 154–163; Differ. Equ., 37:2 (2001), 166–177

Citation in format AMSBIB
\Bibitem{Ali01}
\by R.~G.~Aliev
\paper Solvability of Functional-Differential Equations with Fractional Derivatives
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 154--163
\mathnet{http://mi.mathnet.ru/de10320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849431}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 166--177
\crossref{https://doi.org/10.1023/A:1019249222316}


Linking options:
  • http://mi.mathnet.ru/eng/de10320
  • http://mi.mathnet.ru/eng/de/v37/i2/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019